# SDR AALA202001279035

- Difficulty date: January 25, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 62,205 hours, 10,356 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Disconnected
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED.   DURING FLIGHT HAD AN UNCOMMANDED DISCONNECT WITH AUTO THROTTTLE,   COULD NOT RE-ENGAGE.  RESET TMC CIRCUIT BREAKERS AND ACCOMPLISHED CHECK OF AUTO THROTTLES IAW MM 22-32-00 CHECKED OK.
